MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET
Model Number MX9433
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd maxguard administration set with needleless y-site(s) components separated and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: "we are having another report on item 32011614 set admin iv 130in 15drop 4port 50/ca being defective.One of our facilities is reporting an issue/concern with an item that it is purchased from your company.Situation: issue: primed the iv tubing.Primed normally.Did the iv.When i connected the iv and opened the fluid line, the fluid and blood starting going everywhere due to the medication port not attached.".
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by customer that "primed the iv tubing.Primed normally the iv.When they connected the iv and opened the fluid line, the fluid and blood starting going everywhere due to the medication port not attached".However it could not be verified due to the product not being returned for failure investigation.A device history record review for model mx9433 and lot number 22129074 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description

Brand Name
BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16624709
Report Number9616066-2023-00573
Device Sequence Number17710217
Product Code FPA
UDI-Device Identifier50885403237780
UDI-Public(01)50885403237780
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/06/2025
Device Model NumberMX9433
Device Catalogue NumberMX9433
Device Lot Number22129074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date04/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown